Dear all I have GEERD & Constipation since 3 years. Now there are New symptoms are cumming my stool is like semisolid but i feel burning sensation at mu anus during stool removal process.My lips are used to red during these period. I used to feel a layer inside my mouth and lip during these period of constipation.
So doctors are told me to take Vitamin-b tablets to cure the my lip and oral redness. I want to know that 3 years prolong digestive disorder, GEERD, Constipation can reduce mt Vitamin-B.
Low levels of vitamin B12 is a result of the vitamin not being absorbed into ur digestive track....being constipated can be an imbalance of the bacteria in the track...ask ur Dr about probiotics, they help with restoring the the balance, helps prevent cholesterol issues, and helps with vitamin absorbtion.
I also found it helps with GERD symptoms and issues as well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.